Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

REVIEWS AND DESCRIPTIONS OF TABLES AND BOOKS

Review information:

Journal: Math. Comp. 76 (2007), 1691-1691
DOI: https://doi.org/10.1090/S0025-5718-07-01996-5
Published electronically: February 5, 2007
Review copyright: © Copyright 2007 American Mathematical Society
Full text: PDF   This review is available free of charge.


The immersed interface method Numerical solutions of PDEs involving interfaces and irregular domains, by Zhilin Li and Kazufumi Ito
Additional book information: SIAM, Philadelphia, PA, 2006, 332 + xvi pp., ISBN 0-89871-609-8, US$85.00, member US$59.50, softcover
2000 Mathematics Subject Classification: Primary 65M06, 65N06

Reviewed by: Ron Fedkiw
Affiliation: Stanford University Department of Computer Science
Journal: Math. Comp. 76 (2007), 1691-1691
DOI: https://doi.org/10.1090/S0025-5718-07-01996-5
Published electronically: February 5, 2007
Review copyright: © Copyright 2007 American Mathematical Society